# SDR CALA2025072106745

- Difficulty date: July 14, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 78,580 hours, 29,289 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE  THE AFT CARGO DOOR EXTERNAL SKIN DUE TO EXCESSIVE DENTS DAMAGE  . (REF AAR NR 1000039538) AFT CARGO DOOR SKIN REPLACED DURING D CHECK IN RFD. REMOVED AND REPLACED THE AFT CARGO DOOR ECTERNAL SKIN IAW SRM 52-30-01-2R-3
